# SDR AALA20100116TUL04

- Difficulty date: January 16, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 31,239 hours, 14,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVAL BEYOND LIMITS ON CUSP STATION 212 TO 216.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD53-20-00-16.
